# SDR ASAA2018042824427

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,521 hours, 6,704 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWICE DURING FLIGHT RECEIVED A SINGLE FMC ALERT.  BOTH TIMES FIRST OFFICER MAP; VTK WERE DISPLAYED ON FO SIDE. GOT RT FMC BACK ON FIRST ALERT BY RUNNING QRH. SECOND ALERT AND RT FMC RECOVERED ON ITS OWN.  ACFT GROUNDED. VERIFIED RT FMC HAD PROGRAM FAULT, ACCOMP FMC OPS TEST, TEST PASSED. ACCOMPLISHED FIM 34-61 TASK 801 & FIM 34-61 TASK 837, AND AMM 34-61-00-710-801.
